RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 5, Pages 81–93 (Mi ivm614)  

This article is cited in 2 scientific papers (total in 2 papers)

Increasing the accuracy of approximate solutions by residual correction for singularly perturbed equations with convective terms

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:5, 77–89

Bibliographic databases:
UDC: 519.632/633
Received: 19.01.1998
Revised: 12.03.1999

Citation: G. I. Shishkin, “Increasing the accuracy of approximate solutions by residual correction for singularly perturbed equations with convective terms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 5, 81–93; Russian Math. (Iz. VUZ), 43:5 (1999), 77–89

Citation in format AMSBIB
\Bibitem{Shi99}
\by G.~I.~Shishkin
\paper Increasing the accuracy of approximate solutions by residual correction for singularly perturbed equations with convective terms
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 5
\pages 81--93
\mathnet{http://mi.mathnet.ru/ivm614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706269}
\zmath{https://zbmath.org/?q=an:0983.65099}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 5
\pages 77--89


Linking options:
  • http://mi.mathnet.ru/eng/ivm614
  • http://mi.mathnet.ru/eng/ivm/y1999/i5/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Richardson's method for increasing the accuracy of difference solutions of singularly perturbed elliptic convection-diffusion equations”, Russian Math. (Iz. VUZ), 50:2 (2006), 57–71  mathnet  mathscinet  zmath
    2. G. I. Shishkin, L. P. Shishkina, “A Richardson scheme of an increased order of accuracy for a semilinear singularly perturbed elliptic convection-diffusion equation”, Comput. Math. Math. Phys., 50:3 (2010), 437–456  mathnet  crossref  mathscinet  adsnasa  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:175
    Full text:32
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020